# SDR FDEA201601040012

- Difficulty date: January 4, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 75,451 hours, 27,413 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N514029
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 960 - 984 , LEFT CREASE BEAM WEB FOUND CORRODED.  FOUND OUT OF LIMITS IAW SRM 53-40-13 ALLOWABLE DAMAGE 1 REV 116.   REMOVED AND REPLACED IAW SRM 51-40-02 REV 116, AND DWG 144N5140 SHT 03 REV D.  REPAIR CLASSIFIED AS MAJOR.
